# SDR EIA2006040

- Difficulty date: March 31, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 94,115 hours, 22,386 cycles
- Engine: Pwa JT9D20
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL 310, NR 3 ENGINE SHUTDOWN DUE TO WING OVERHEAT INDICATION, UNABLE TO CLOSE PYLON VALVE NR 3.  NACELLE SENSOR S1048 WITH BROKEN WIRES REPAIRED PER STD MAINT. PRACTICES.  OPS CHK GOOD PER MM 26-18-00.  PERFORMED ENGINE WINDMILL CHECK PER MM 72-00-00, REPLACED FILTERS AND CHIP DETECTORS PER MM 72-61-00.  ALL OPS CHECK OK.
